# SDR SIMA20241204001

- Difficulty date: December 4, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N270NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000775
- Aircraft time: 14,990 hours, 10,161 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Failed
- Location: Zone 200
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING INFLIGHT EMERGENCY FOR FAILED COMPUTERS, CHECKED THE BOX INDICATED FMS 1&2 FAILED SENSORS. THE FMS WILL NOT TAKE ANY PERFORMANCE ENTRIES FOR PERF NUMBERS. FAULT CODE 22110019FA2 - C/W FIM 22 11 00 RESET TEST CONTROL I/O PASS. PERFORMED RELOADING FMS NAV DATABASES AND PERFORMANCE DATA PER AMM 45 45 00.OK FOR SERVICE.
